# SDR REXA2019102821562

- Difficulty date: October 22, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 26,723 hours, 17,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN BY SERVICE DOOR HAS A BURNT OUT BULB
PLACING LIGHTED EXIT  SIGN ON DEFFERAL IAW MEL 33-51-1E, MMO2 UPDATED,PLACARD INSTALLED MOC#14332 NOTIFIED CAT(E)***** RELAMPED SERVICE DOOR EMERGENCY LIGHT REF CRJ900 AMM 33-51-05. OPS TEST GOOD. MM02 UPDATED, PLACARD REMOVED, MOC NOTIFIED #96184
